advertisement
Question
Posted by: mel | 2006/04/02

oratane

my doctor prescribe me oratane for my skin, will this cancel out the pill ? i am currently on nordette. my face is becoming very dry and ichy what can i do to help this situation thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Mel
Oratane is like ro-accutane and you should please be careful not to fall pregnant while on this. It won't cancel out your pill. The dry and itchyness is common side effects of the drug - please tell your doctor about this. Avoid the sun and use Epizone A or aquous cream to moisturize.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement